# SDR SCNA20121107053

- Difficulty date: October 31, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 42,056 hours, 16,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT RBL 49 CORRODED AT STA 964.  REMOVED CORROSION.  REMAINING MATERIAL FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED DAMAGED FLOOR SUPPORT.
